# SDR COMA0260557

- Difficulty date: September 30, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 20,413 hours, 19,663 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864808
- Part serial: 124
- Condition: Malfunctioned
- Location: Avionics
- Part time: 13,780 hours, 13,190 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

FLIGHT 5214 GEAR DISAGREE WARNING, NLG INDICATED UNSAFE.REPLACED THE PSEU.
